Palle Jorgensen

University of Iowa, United States
Department of Mathematics

Scopus ID: 55580299600
Researcher ID: DWN-4982-2022
GoogleScholar profile:

Selected Publications:

  1. Jorgensen, P. E. T., Pedersen, S. (1998). Dense analytic subspaces in fractalL 2-spaces. Journal d’Analyse Mathématique, 75 (1),185–228. doi:1007/bf02788699
  2. Dutkay, D., Jorgensen, P. (2006). Wavelets on Fractals. Revista Matemática Iberoamericana,131–180. doi:4171/rmi/452
  3. Dutkay, D. E., Jorgensen, P. E. T. (2007). Fourier frequencies in affine iterated function systems. Journal of Functional Analysis, 247(1),110–137. doi:1016/j.jfa.2007.03.002
  4. Dutkay, D. E., Jorgensen, P. E. T. (2007). Analysis of orthogonality and of orbits in affine iterated function systems. Mathematische Zeitschrift, 256 (4),801–823. doi:1007/s00209-007-0104-9
  5. Jorgensen, P. E. T., Pedersen, S. (1999). Spectral pairs in cartesian coordinates. The Journal of Fourier Analysis and Applications, 5 (4),285–302. doi:1007/bf01259371
  6. Bratteli, O., Jorgensen, P. E. T. (1997). Isometries, shifts, Cuntz algebras and multiresolution wavelet analysis of scaleN. Integral Equations and Operator Theory, 28 (4), 382–443. doi:1007/bf01309155
  7. Dutkay, D. E., Jorgensen, P. E. T. (2006). Iterated function systems, Ruelle operators, and invariant projective measures. Mathematics of Computation, 75 (256),1931–1970. doi:1090/s0025-5718-06-01861-8